# SDR P5CA9600145

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE NOSE COWL INLET ACOUSTICAL PANEL AT THE 8 O'CLOCK POSITION IS DELAMINATING AT THE CORNER OF OUTER PANEL.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 54-30-03 AND 51-10-01.
